Skip to Main content Skip to Navigation
Journal articles

The differential lambda-calculus

Abstract : We present an extension of the lambda-calculus with differential constructions. We state and prove some basic results (confluence, strong normalization in the typed case), and also a theorem relating the usual Taylor series of analysis to the linear head reduction of lambda-calculus.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00150572
Contributor : Thomas Ehrhard Connect in order to contact the contributor
Submitted on : Wednesday, May 30, 2007 - 9:16:29 PM
Last modification on : Monday, March 29, 2021 - 3:24:02 PM

Links full text

Identifiers

Collections

Citation

Thomas Ehrhard, Laurent Regnier. The differential lambda-calculus. Theoretical Computer Science, Elsevier, 2003, 309 (1-3), pp.1-41. ⟨10.1016/S0304-3975(03)00392-X⟩. ⟨hal-00150572⟩

Share

Metrics

Record views

552